Book Reviews
Mathematica Slovaca (2006)
- Volume: 56, Issue: 1, page 121-123
- ISSN: 0139-9918
Access Full Article
topHow to cite
topDuchoň, Miloslav. "Book Reviews." Mathematica Slovaca 56.1 (2006): 121-123. <http://eudml.org/doc/34618>.
@article{Duchoň2006,
author = {Duchoň, Miloslav},
journal = {Mathematica Slovaca},
language = {eng},
number = {1},
pages = {121-123},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Book Reviews},
url = {http://eudml.org/doc/34618},
volume = {56},
year = {2006},
}
TY - JOUR
AU - Duchoň, Miloslav
TI - Book Reviews
JO - Mathematica Slovaca
PY - 2006
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 56
IS - 1
SP - 121
EP - 123
LA - eng
UR - http://eudml.org/doc/34618
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.